Conoid Surfaces Family in Minkowski 3-Space


Abstract views: 40 / PDF downloads: 14

Authors

  • Erhan Güler Bartın University
  • Ömer Kişi Bartın University

DOI:

https://doi.org/10.59287/icaens.983

Keywords:

Minkowski 3-Space, Conoid Surfaces Family, Gauss Map, Curvatures, Laplace−Beltrami Operator

Abstract

This study focuses on exploring a distinct family of conoid surfaces in the three-dimensional Minkowski space L3. Our main objective is to delve into the differential geometry of this family, analyzing its curvatures in detail. Furthermore, we establish the essential conditions for achieving minimality within this specific framework. Additionally, we calculate the Laplace−Beltrami operator for this family of surfaces and illustrate our findings through an example.

Author Biographies

Erhan Güler, Bartın University

Department of Mathematics, Faculty of Sciences, Turkey

Ömer Kişi, Bartın University

Department of Mathematics, Faculty of Sciences,  Turkey

Downloads

Published

2023-07-19

How to Cite

Güler, E., & Kişi, Ömer. (2023). Conoid Surfaces Family in Minkowski 3-Space. International Conference on Applied Engineering and Natural Sciences, 1(1), 147–154. https://doi.org/10.59287/icaens.983